# SDR WRLA20090926225

- Difficulty date: September 26, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Beam
- Part number: ARG73731
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND CRACK ON THE LEFT MAIN LANDING GEAR TRUCK BEAM PIVOT PIN.  REMOVED THE LEFT MAIN LANDING GEAR TRUCK BEAM PIVOT PIN IAW AMM 32-12-20-000-908 REV 65.  INSTALLED THE LEFT MAIN LANDING GEAR TRUCK BEAM PIVOT PIN IAW AMM 32-12-20-400-801 REV 65.  TORQUE PIVOT PIN NUT IAW AMM 32-12-20-420-003 REV 65.  IAW AMM 32-31-00-700-803 REV 65, PERFORMED OPERATION TEST OF MLG GEAR DOOR RESULT WAS SATISFIED.
